Some New Facts in Discrete Asymptotic Analysis
Mathematica balkanica, Tome 21 (2007) no. 3-4, p. 301
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2007_21_3-4_a5,
author = {Cristinel Mortici and Andrei Vernescu},
title = {Some {New} {Facts} in {Discrete} {Asymptotic} {Analysis}},
journal = {Mathematica balkanica},
pages = {301},
year = {2007},
volume = {21},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2007_21_3-4_a5/}
}
Cristinel Mortici; Andrei Vernescu. Some New Facts in Discrete Asymptotic Analysis. Mathematica balkanica, Tome 21 (2007) no. 3-4, p. 301. http://geodesic.mathdoc.fr/item/MABA_2007_21_3-4_a5/